Toggle Main Menu Toggle Search

ePrints

Magnetic fields in barred galaxies

Lookup NU author(s): Professor Anvar Shukurov, Andrew Snodin, Professor Dmitry Sokoloff, Dr Vladimir Romanovich Shoutenkov

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Beck R, Fletcher A, Shukurov A, Snodin A, Sokoloff DD, Ehle M, Moss D, Shoutenkov V

Publication type: Article

Journal: Astronomy & Astrophysics

Year: 2005

Volume: 444

Issue: 3

Pages: 739-U65

ISSN (print): 0004-6361

ISSN (electronic): 1432-0746

Publisher: EDP Sciences

URL: http://dx.doi.org/10.1051/0004-6361:20053556

DOI: 10.1051/0004-6361:20053556


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share